# SDR ABXA20111214146

- Difficulty date: December 14, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 71,473 hours, 16,043 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS LEFT FORWARD ENTRY DOOR ON LANDING OVERHEAD DISCRETE LITE "ENTRY DOOR".  WITH DOOR OPERATED TO CLOSED, FOUND "FAR" ON S194 OUT OF ADJUSTMENT WITH SLIGHTEST MOTION OF DOOR PER B767 AMM 52-11-11 ADJUSTED S194 IAW B767 AMM  52-11-00-5, AWG.
